27 quitting fin cold turkey after 2 years

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Usa

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight? 6’2

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Fin

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?1mg day

What condition was being treated with the drug? Balding

For how long did you take the drug (weeks/months/years)? 2 years 4 months

How old were you, and WHEN (date) did you start the drug? 25

How old were you when you quit, and WHEN (date) did you quit? 27

How did you quit (cold turkey or taper off)? Cold turkey

How long into your usage did you notice the onset of side effects? 2 says after

What side effects did you experience that have yet to resolve since discontinuation? Weak to non existent erections. Low libido. Dark circles under eyes.

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ ] Loss of Libido / Sex Drive
[
] Erectile Dysfunction
Complete Impotence
[ ] Loss of Morning Erections
[
] Loss of Spontaneous Erections
[* ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[
] Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[* ] Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ *] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
[ *] Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Zinc, multivitamin, fish oil, biotin

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug?

Hi all, just quit cold turkey after over two years on fin. It did a good job maintaining my hair especially the crown but after not being able to maintain an erection with a girl i started seeing i quit cold turkey. It was the first time i had sex in two years. Before on fin i didnt really mind or even notice the sides really. It was pretty clear my erections were weaker but i could still masturbate. And my semen was watery but i didnt really care. Now though i have a reason to care.

2 days after quitting i crashed and had immediate ball ache and was basically impotent. I could still masturbate but erections were short lived without constant effort with less sensation overall. I am on day 5 now i believe quitting and i thought today my ball ache was starting to lessen but we will see if that continues tomorrow. I am trying to just get cialis for my next date to try and help me until my body heals more and if not…to help me indefinitely.

I also have dark circles under my eyes like i havent been getting sleep for a week even though i get like 8 hours a day. I started using some cream for that and hopefully that recedes after quitting fin.

I will keep you all posted.

Day 6. Ball pain basically gone today or maybe 80% less than it was a few days ago. Still faintly noticeable i guess. Erections still poor. Will monitor the next few days to see if there is improvement. No change in dark eyes either.

Ball pain definitely gone now. ED still present but i don’t exactly have ‘rubber Dick’ anymore. Erections harder today then any of the last few days. Still need constant stimulation though. No morning wood or random erections though. Ordered viagra yesterday so I’ll try that out soon. Im considering adding testosterone supplements. I also took accutane so my t levels quite possibly have been messed up. Also, the Dark circles under my eyes are still present. Overall i do feel like my body is still healing itself. Whether i plateau at some point and don’t get any better we will see but as of now i am seeing daily improvements as my chemicals rebalance.

I realise i am posting a lot with no other responses but i feel like this might be important for someone to read who also quit fin and crashed. It is definitely a scary time. And an account of symptoms and any improvements seems worthwhile.

8 days off. ED still very prevalent. Growing a bit concerned but will give it another week or two before i let myself worry too much. Have some viagra arriving tomorrow so hopefully that helps. Anyone use it before and have success with pfs? I never have but i hope it can help me until ive healed…Or if not maybe ill have to rely on it.

My sleep has gotten worse, it was never great but this feels different. Also i jumped the gun declaring my ball ache gone. I dont know if i would classify it as ball ache though…maybe it’s my prostate that is sore? I hope this goes away at some point because i feel like the tenseness and pressure it is causing is negatively effecting my erections and blood flow there. Fingers crossed i see improvements the next few weeks.

Im also not ruling out it can party be due to stress and partly a self actualizing phantom symptom. Last year for instance i had random chest pains and heart palpitations so bad i went to the ER. After tests i was basically told nothing is wrong with me it is just stress. Once i knew it was in my head it cleared up within a day or two. There is definitely a physical element to this dont get me wrong but being in your head about it likely makes it worse.